Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

What Are the Warning Signs to See a Dermatologist?

  • Currently 3.6/5
  • 1
  • 2
  • 3
  • 4
  • 5
Didn't Work ..... Really Worked!
Did this remedy work? Average rating: 3.6/5 (42 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Click the arrow to play audio file:

Dermatologist Amy Wechsler tells us about some warning signs that should send you to see a dermatologist right away.

--------
  • Currently 3.6/5
  • 1
  • 2
  • 3
  • 4
  • 5
Didn't Work ..... Really Worked!
Did this remedy work? Average rating: 3.6/5 (42 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

3 Comments

| Leave a comment

Re: your program this am re Menopause:
In my early 40's I had premenopausal symptoms including heavy bleeding and clotting at the start of each M. period. I knew I should see my physician about this, but was "too busy", and was never caught at a time when I could not get to a bathroom as needed.

Around that time I started taking a multivitamin mineral supplement. After about six or eight months, I realized that the heavy bleeding, clotting had disappeared. I felt some better in other subtle ways as well. I breezed through menopause with no hot flashes, etc. The supplement also included iodine, which I think may have also been important in keeping my thyroid healthy, which also directs glands which produce the hormones in our body.

Why do I hear so little about normal intake of iodine, which,along with the lifestyle changes, etc. can make a significant difference in how we feel and how our bodies function?

I have been diagnosed with statis dermatitis on my legs above the ankle. Physician says symptom of old age and to raise my legs. It is becoming painful at times, skin is red, and a hard bump is on the inside of my leg. Very unsightly. Apparently the blood is not moving freely from leg to foot and back. Do you have any suggestions?

PEOPLE'S PHARMACY RESPONSE: COMPRESSION HOSE ARE OFTEN HELPFUL FOR STASIS DERMATITIS. ASK YOUR DOCTOR FOR A PRESCRIPTION. (THEY ARE EXPENSIVE, BUT NO SIDE EFFECTS.)

BE AWARE and information of allergic reactions from MRI DYE. I am allergic MRI dye and have according to the Dr. dermatitis... in my face (became very red and flaky skin) due to the dye. When I researched in the internet there are several and different side effects, it doesn't go away.

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.